American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 101 found      Go to page: 1 2 3 4

[31] Lorenzo Brandolese. Poisson kernels and sparse wavelet expansions. Proc. Amer. Math. Soc. 133 (2005) 3345-3353. MR 2161159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Fathi B. Saidi. On the proximinality of the unit ball of proximinal subspaces in Banach spaces: A counterexample. Proc. Amer. Math. Soc. 133 (2005) 2697-2703. MR 2146216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Yu. Brudnyi. Nonlinear $N$-term approximation by refinable functions. St. Petersburg Math. J. 16 (2005) 143-179. MR 2068353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Ken'ichiro Tanaka, Masaaki Sugihara and Kazuo Murota. Numerical indefinite integration by double exponential sinc method. Math. Comp. 74 (2005) 655-679. MR 2114642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Stephen J. Gardiner. Radial limits of harmonic functions on the unit disc. Proc. Amer. Math. Soc. 133 (2005) 1387-1389. MR 2111963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Ben-yu Guo and Cheng-long Xu. Mixed Laguerre-Legendre pseudospectral method for incompressible fluid flow in an infinite strip. Math. Comp. 73 (2004) 95-125. MR 2034112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Jungho Yoon. $L_p$-error estimates for ``shifted'' surface spline interpolation on Sobolev space. Math. Comp. 72 (2003) 1349-1367. MR 1972740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Liwen Qian. On the regularized Whittaker-Kotel'nikov-Shannon sampling formula. Proc. Amer. Math. Soc. 131 (2003) 1169-1176. MR 1948108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Masaaki Sugihara. Near optimality of the sinc approximation. Math. Comp. 72 (2003) 767-786. MR 1954967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Robert Schaback and Holger Wendland. Inverse and saturation theorems for radial basis function interpolation. Math. Comp. 71 (2002) 669-681. MR 1885620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jing Zhang. Stability of wavelet frames and Riesz bases, with respect to dilations and translations. Proc. Amer. Math. Soc. 129 (2001) 1113-1121. MR 1814149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Wei-Shyan Tai. A capacitary weak type inequality for Sobolev functions and its applications. Proc. Amer. Math. Soc. 129 (2001) 699-711. MR 1801995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] M. D. Buhmann. A new class of radial basis functions with compact support. Math. Comp. 70 (2001) 307-318. MR 1803129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Manos Papadakis. On the dimension function of orthonormal wavelets. Proc. Amer. Math. Soc. 128 (2000) 2043-2049. MR 1654108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Joe Kamimoto, Haseo Ki and Young-One Kim. On the multiplicities of the zeros of Laguerre-Pólya functions. Proc. Amer. Math. Soc. 128 (2000) 189-194. MR 1616650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Kurt Jetter, Joachim Stöckler and Joseph D. Ward. Error estimates for scattered data interpolation on spheres. Math. Comp. 68 (1999) 733-747. MR 1642746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Holger Wendland. Meshless Galerkin methods using radial basis functions. Math. Comp. 68 (1999) 1521-1531. MR 1648419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] R. Schaback. Improved error bounds for scattered data interpolation by radial basis functions . Math. Comp. 68 (1999) 201-216. MR 1604379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Igor E. Pritsker. Polynomial approximation with varying weights on compact sets of the complex plane. Proc. Amer. Math. Soc. 126 (1998) 3283-3292. MR 1452821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] K. S. Kazarian and Robert E. Zink. Subsystems of the Schauder system that are quasibases for $L^p[0,1], 1 \le p < +\infty$ . Proc. Amer. Math. Soc. 126 (1998) 2883-2893. MR 1452807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] R. Q. Jia, S. L. Lee and A. Sharma. Spectral properties of continuous refinement operators. Proc. Amer. Math. Soc. 126 (1998) 729-737. MR 1416091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] K. S. Kazarian and Robert E. Zink. Some ramifications of a theorem of Boas and Pollard concerning the completion of a set of functions in $L^2$ . Trans. Amer. Math. Soc. 349 (1997) 4367-4383. MR 1443881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Igor E. Pritsker and Richard S. Varga. The Szego curve, zero distribution and weighted approximation. Trans. Amer. Math. Soc. 349 (1997) 4085-4105. MR 1407500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Igor E. Pritsker and Richard S. Varga. Weighted polynomial approximation in the complex plane. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 38-44. MR 1445633.
Abstract, references, and article information   
View Article: PDF

[55] Y. Tourigny and M. J. Baines. Analysis of an algorithm for generating locally optimal meshes for $L_2$ approximation by discontinuous piecewise polynomials. Math. Comp. 66 (1997) 623-650. MR 1397447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] W. Lawton, S. L. Lee and Zuowei Shen. An algorithm for matrix extension and wavelet construction. Math. Comp. 65 (1996) 723-737. MR 1333319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Stephen J. Gardiner. Uniform harmonic approximation of bounded functions. Trans. Amer. Math. Soc. 348 (1996) 251-265. MR 1316850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] C. K. Chui, Xin Li and H. N. Mhaskar. Neural networks for localized approximation . Math. Comp. 63 (1994) 607-623. MR 1240656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] M. J. Baines. Algorithms for optimal discontinuous piecewise linear and constant $L\sb 2$ fits to continuous functions with adjustable nodes in one and two dimensions . Math. Comp. 62 (1994) 645-669. MR 1223231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Stephen J. Gardiner, Myron Goldstein and Kohur GowriSankaran. Global approximation in harmonic spaces . Proc. Amer. Math. Soc. 122 (1994) 213-221. MR 1203986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 101 found      Go to page: 1 2 3 4